MathSciNet Relay Station
MathSciNet bibliographic data
MR1188534 (93j:60120) 60J80 (92D25)
Jagers, Peter Stabilities and instabilities in population dynamics. J. Appl. Probab. 29 (1992), no. 4, 770–780.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement